RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1980, Volume 20, Number 4  


Regularization of nonlinear operator equations on the class of discontinuous functions
A. L. Ageev
819
A difference linearization method that is optimal with respect to the order of error of numerical differentiation
V. A. Kurchatov
827
Determination of the coefficients of the sum of exponential terms by the supplementary integral variables method
P. L. Tyutyunnikov
841
Conditions for a minimum of a quasidifferentiable function on a quasidifferentiable set
V. F. Dem'yanov, L. N. Polyakova
849
Unified approach to solving unconstrained minimization problems
S. V. Rzhevskii
857
Dual regularization of linear programming problems
N. N. Astaf'ev
864
Iterative methods for solving non-linear programming problems, using modified Lagrange functions
A. I. Golikov, V. G. Zhadan
874
On conditions for approximation of a lexicographical problem
E. R. Avakov
889
On the behaviour of boundary conditions moved to the neighborhood of a regular singular point
A. A. Abramov
901
On the solution of singular boundary value problems for nonlinear systems of ordinary differential equations
K. Balla
909
Approximate solution of eigenvalue problems for high-order linear differential equations
L. Aleksandrov, D. Karadzhov
923
On the axially symmetric Cauchy problem for the Laplace equation
M. V. Urev
939
Solution of a boundary value problem for an equation of mixed type in the presence of a discontinuity surface
S. M. Manukyan
948
Application of Watson's method to a problem of the theory of waves on the surface of a heavy fluid
V. V. Varlamov, S. A. Gabov
965
Corrections to Fok asymptotics for a diffraction field near a surface of nonconstant curvature
A. A. Danilov, V. I. Ivanov
979
Kinetic equations of Landau type as a model of the Boltzmann equation and completely conservative difference schemes
A. V. Bobylev, I. F. Potapenko, V. A. Chuyanov
993
Methods for the numerical solution of Navier–Stokes equations
O. S. Mazhorova, Yu. P. Popov
1005
A monotone difference scheme for direct calculation
A. I. Zhmakin, A. A. Fursenko
1021
On the question of the stability of a correct algorithm
Z. A. Smol'yaninova
1032

Scientific communications
Two-stage gradient descent
V. V. Ermakov, N. N. Kalitkin
1040
Iterative solution of equations that arise in compact approximation of operators
I. K. Daugavet
1046
A method of modeling a binomial distribution
V. V. Nekrutkin, B. B. Pokhodzei
1049
A new fast Fourier transform algorithm
I. E. Kaporin
1054
A numerical method for solving multidimensional integral equations
A. A. Bykov
1058
The Ritz process in the construction of approximate solutions of problems of the theory of elasticity by the generalized Trefftz method
V. Ya. Tereshchenko
1063
Solution of the unsteady problem of the evolution of a discontinuity in a viscous heat-conducting gas
V. V. Aristov, A. A. Makhmudov, S. P. Popov
1066
Stability in bottleneck problems
E. N. Gordeev, V. K. Leont'ev
1071
A method for the synthesis of planar disjunctive normal forms for logic functions
Yu. A. Mamatov
1075

Scientific information
Note on the paper “Convergence of spaces with a relation and game-theoretic consequences” (letter to the editors)
O. N. Bondareva
1078
R. D. Grigorieff. Numerik gewöhnlicher Differentialgleichungen. Band 1: Einschritiperfahren. Stuttgart, B. G. Teubner, 1972, 202 S.; Band 2: Mehrschrittverfahren, 1977, 411 S. (Book review)
M. K. Kerimov
1079
Сh. Вlanc. Equations aux derivees partielles. Un cours pour ingenieurs. Basel–Stuttgart, Birkhäuser, 1976, 136 pp. (Internat. Ser. of Numer. Math. Vol. 34) (Book review)
M. K. Kerimov
1080
P. J. Roache. Computational fluid dynamics. Albuquerque, Hermosa Publs, 1976, VII+446 pp. (Book review)
P. I. Chushkin
1980
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020